On systems of equations with unknown multifunctions related to the plurality function
Abstract
Let T be a nonempty set. Inspired by a problem posed by Z. Moszner in [10] we investigate for which additional assumptions put on multifunctions Z(t): T → 2^{R(m)}, which fulfil condition ∪_{t∈T} Z(t) = R(m) and the system of conditions Z(t₁)^{k₁} ∩ Z(t₂)^{k₂} + Z(t₁)^{l₁} ∩ Z(t₂)^{l₂} ⊂ Z(t₁)^{k₁l₁} ∩ Z(t₂)^{k₂l₂}, for all t₁, t₂ ∈ T and for all k₁, k₂, l₁, l₂ ∈ {0,1} such that k₁l₁ + k₂l₂ ≠ 0, where R(m) := [0,+∞)^m \ {0ₘ}, Z(t)^1 := Z(t), Z(t)^0 := R(m) \ Z(t), the multifunctions are also satisfying system of equations obtained by replacing the inclusion in the above conditions by the equality. Next we study if this system of equations are equivalent to some system of conditional equations.
References
A. Bahyrycz, The characterization of the indicator plurality function, Rocznik Nauk.-Dydakt. Prace Mat. 15 (1998), 15–35.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Bahyrycz, On the problem concerning the indicator plurality function, Opuscula Math. 21 (2001), 11–30.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Bahyrycz, Z. Moszner, On the indicator plurality function, Publ. Math. Debrecen 61 (2002), 469–478.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Bahyrycz, On sets associated to conditional equation of exponential function, Ann. Acad. Paedagog. Crac. Stud. Math. 6 (2007), 19–33.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G.L. Forti, L. Paganoni, Description of the solution of a system of functional equations related to plurality functions: the low-dimensional cases, Results Math. 27 (1995), 346–361.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G.L. Forti, L. Paganoni, A system of functional equations related to plurality functions. A method for the construction of the solutions, Aequationes Math. 52 (1996), 135–156.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Moszner, Sur les fonctions de pluralité, Aequationes Math. 47 (1994), 175–190.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Moszner, Remarques sur la fonction de pluralité, Results Math. 27 (1995), 387–394.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Moszner, La fonction d'indice et la fonction exponentielle, Ann. Acad. Paedagog. Crac. Stud. Math. 2 (2002), 23–38.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Z. Moszner, Sur la fonction de choix et la fonction d'indice, Ann. Acad. Paedagog. Crac. Stud. Math. 4 (2004), 143–169.
##plugins.generic.googleScholarLinks.settings.viewInGS##
F.S. Roberts, Characterization of the plurality function, Math. Soc. Sci. 21 (1991), 101–127.
##plugins.generic.googleScholarLinks.settings.viewInGS##
F.S. Roberts, On the indicator function of plurality function, Math. Soc. Sci. 22 (1991), 163–174.
##plugins.generic.googleScholarLinks.settings.viewInGS##